BigClassActions.com

Aciphex Class Action Lawsuit



Aciphex, generically known as Rabeprazole, is in a class of drugs called proton pump inhibitors (PPI) which block the production of acid by the stomach. Aciphex isused for the treatment of conditions such as ulcers, gastroesophageal reflux disease (GERD) and Zollinger-Ellison Syndrome that are caused by stomach acid. Aciphex blocks the enzyme in the wall of the stomach that makes acid. By blocking the enzyme, the production of acid is decreased, and this allows the stomach and esophagus to heal.

People have reported side effects such as tingling in hands and feet, muscle cramps, muscle weakness, fluid in my body, and rapid heart rate.

If you feel you qualify for damages or remedies that might be awarded in a possible Aciphex class action please fill in our form on the right to submit your complaint.
Last updated March 19 2014

Reader Comments

Posted by

on
I've been on aciphex for several years. I have tingling and burning in both feet and now in hands. I have stage 1 kidney disease.

Posted by

on
Hello,
I have been deathly sick under the use of the drug, Aciphex! At first I had no idea what was making me so I'll. I have several medical test done to try and find out what was making me so Ill.. It all started when I was place on the drug Aciphex and had I have known the reduction in acid would have caused my body damages I would have never consumed it! I started to notice my stomach would feel full with only consuming a little food, then I started noticing I was feeling tired and fatigue, and foggy brain, so I started taking a multivitamin. I guess I just wrote my symptoms off to a age thing. I then started to notice that my stomach was starting to have some pain and my bowel movements started changing. I would see my MD and GI doctors about this only for them to tell me to just continue taking the PPI they prescribed. (Aciphex) I have had recurring yeast bouts along with unexplained hip pain, major muscle loss, ice pick headaches, lowered immune system, and now suffering from pancreatitis. Hopefully, My body can repair all of this damage. Doctors can't find the reason my body is falling apart like this. Before all of this I was very active and physical. I work 40+ hours a week at a very physical job and prior without any issues. Now, I'm lucky if I can even dress myself. AT NO POINT DID ANY MEDICAL PROFESSIONALS TELL ME THIS MED SHOULD ONLY USED TEMPORARY!! THIS MED AND ALL PPIs
should be used and labeled for temporary use ONLY!
LIKE I SAID I HOPE I RECOVER from this misery. I've been a faithful employee for 23 years and have missed so much work in the last 6 months.. I just want the use of this medicine to be regulated and the ones with actual injuries from long term usage to be compensated for pain and suffering and medically covered for any long term illnesses the usage of these meds created!,,,

Posted by

on
I have been on aciphex for 11 years.I was never warned of any dangers.
Now 11 years later.
I have low iron stores
B-12 shots sometimes daily are the only solution to balance problems, tingling hands and feet, mood changes, I can't help but wonder if some of my cognitive decline is connected.. (I am almost 66 yes old)
I have constant bone pain. Both hands, feet especially my right hip and low back.
I now suffer from depression every day because my reflux is so bad I can't sleep. My food will not digest.
I believe I may never be able to eat normally again.
I never had heartburn prior starting aciohex. All I had was what was called silent reflux.
Now I am trying to get off this awful bad rx, it causes me to vomit, sometimes with blood in it.

I have had to buy adjustable beds and even with that, my low back hurts so bad.
I can not even take 81mg of baby aspirin now because my esophagus is so damaged.
I am in terrible pain every day. The heartburn, the bone and muscle pain, the depression and more things I can't even think of at this moment because I feel so suck..
I BLAME ACIPHEX AND THE BIG GREEDY RX COMPANIES FOR RUINING MY LIFE. I DO NOT BEIEVE I AM GOING TO RECOVER..
MY esophagus is now damaged, I have osteoporosis, my pain is relentless.

I hope u can help me.

Posted by

on
Results of endoscopy indicate multiple polyps in esophagus. Doctor had just returned from seminar where they said this line of drugs causes polyps. I have been on Aciphex for approximately five years. No other drug worked. Now this.

Add Your Comment on This Issue

Fields marked * are mandatory. Please read our comment guidelines before posting.

*Name:

Note: Your name will be published with your comment.

*Email Address:

Your email will only be used if a response is needed.

*Your Comment:
Request Legal Help